# SDR AUS20011408

- Difficulty date: July 27, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Line
- Condition: Leaking
- Location: Cabin Temperatur
- Component: Cabin Temperatur
- Stage of operation: CR
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) TURBINE BYPASS VALVE DOWNSTREAM SENSE LINE LEAKING.
